RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 57–114 (Mi umn8083)  

This article is cited in 1 scientific paper (total in 1 paper)

Some problems of nonlinear analysis

M. A. Krasnosel'skii


Full text: PDF file (6843 kB)

Bibliographic databases:


Citation: M. A. Krasnosel'skii, “Some problems of nonlinear analysis”, Uspekhi Mat. Nauk, 9:3(61) (1954), 57–114

Citation in format AMSBIB
\Bibitem{Kra54}
\by M.~A.~Krasnosel'skii
\paper Some problems of nonlinear analysis
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 57--114
\mathnet{http://mi.mathnet.ru/umn8083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=75565}
\zmath{https://zbmath.org/?q=an:0056.11401}


Linking options:
  • http://mi.mathnet.ru/eng/umn8083
  • http://mi.mathnet.ru/eng/umn/v9/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “On the solvability of one class of two-dimensional Urysohn integral equations”, Siberian Adv. Math., 28:3 (2018), 166–174  mathnet  crossref  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:730
    Full text:491
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019